On the Sendov problem on the Whitney interpolation constant

Authors

  • I. G. Danilenko

Abstract

For a function ƒ continuous on [0, 1] and satisfying the equalities f(0)=f(13)=f(23)=f(1)=0, we prove that |f(x)|2ω4(14,f),x[0,1], where ω4(t,ƒ) is the fourth modulus of smoothness of the function ƒ.

Published

25.05.1998

Issue

Section

Short communications

How to Cite

Danilenko, I. G. “On the Sendov Problem on the Whitney Interpolation Constant”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 732–734, https://umj.imath.kiev.ua/index.php/umj/article/view/4911.